Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Preda, Petre
Pogan, Alin
and
Preda, Ciprian
2006.
Schäffer spaces and exponential dichotomy for evolutionary processes.
Journal of Differential Equations,
Vol. 230,
Issue. 1,
p.
378.
Zhou, Linfeng
and
Zhang, Weinian
2016.
Admissibility and roughness of nonuniform exponential dichotomies for difference equations.
Journal of Functional Analysis,
Vol. 271,
Issue. 5,
p.
1087.
Zhu, Hailong
and
Chen, Li
2020.
Nonuniform mean-square exponential dichotomies and mean-square exponential stability.
Nonlinear Analysis,
Vol. 196,
Issue. ,
p.
111806.
Zhu, Hailong
2024.
Robustness of nonuniform mean-square exponential dichotomies.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 154,
Issue. 2,
p.
525.
Zhang, Chenxuan
Guo, Xiaoxuan
Song, Yunjin
and
Zhang, Ruikun
2025.
Research on the Dynamic Operation and Path Optimization of "Bench Dragon" Dance Performance.
p.
1753.